| Catalog Number |
1032-020-000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Sales representative reported that the metal introducer broke at the white handle junction.There was no medical intervention and no adverse consequences.
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.
Event or Problem Description
No new information.